# SDR AALA202207285720

- Difficulty date: July 8, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A300*
- Aircraft serial: 1328
- Aircraft time: 52,039 hours, 36,258 cycles
- Engine: Cfmint CFM565B1
- Engine time: 53,300 hours, 34,112 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779536
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 53,300 hours, 34,112 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE OFF  ROLL A BANG WAS HEARD THEN THE AIRCRAFT YAW HARD RIGHT. REJECTED TAKE OFF.  MAINTENANCE DETERMINED THAT THE RIGHT ENGINE HAD STALLED DURING TAKEOFF. **SUPPLEMENTAL REPORT FOR AALA202207115720: MAINTENANCE ACCOMPLISHED BORESCOPE INSPECTION AND FOUND RIGHT ENGINE HPC DAMAGED. REPLACED RIGHT ENGINE PER TASK CARD 26L40071001.** (CLOSED)
